# SDR SWAA982757

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM ACCESS PANEL FWD OF WHEEL WELL IS DELAMINATED AND OIL SOAKED.  REMOVED AND REPLACED PER BOEING SRM.
